# SDR 98FDEA00087

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65198621
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53- 224-03) BS 351.2, WL 168, LBL 16 ON NOSE WHEEL WELL CHORD.  *S/D*  CORROSION BS 351.2, WL 168, LBL 16 ON NOSE WHEEL WELL CHORD FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  REMOVED LT MED CHORD BS 294.5 -0 350 AND REPLACED WITH NEW (P/N 65-19862-19) IAW BOEING DWG 65-18415 AND FED-EX SRM 51-30-2.
